# SDR TAMF20100043S

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- Engine: Ge CF680
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1010-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC4 CHECKS INSP, FOUND FUSELAGE KEELBEAM WITH CORROSION AT LOWER CHORD STA 1010-1020 RT.  REPAIR ACCOMPLISHED IAW EWO 767 53-101R0 AND SR 1-1624511669.
